Volume 10 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

On fibrations related to real spectra

Nitu Kitchloo and W Stephen Wilson

Geometry & Topology Monographs 10 (2007) 237–244

DOI: 10.2140/gtm.2007.10.237

Bibliography
1 S Araki, Forgetful spectral sequences, Osaka J. Math. 16 (1979) 173–199 MR527025
2 S Araki, Orientations in τ–cohomology theories, Japan. J. Math. (N.S.) 5 (1979) 403–430 MR614829
3 S Araki, M Murayama, τ–cohomology theories, Japan. J. Math. (N.S.) 4 (1978) 363–416 MR528864
4 P Hu, The Ext0–term of the Real-oriented Adams–Novikov spectral sequence, from: "Homotopy methods in algebraic topology (Boulder, CO, 1999)", Contemp. Math. 271, Amer. Math. Soc. (2001) 141–153 MR1831351
5 P Hu, On Real-oriented Johnson–Wilson cohomology, Algebr. Geom. Topol. 2 (2002) 937–947 MR1936976
6 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317–399 MR1808224
7 P Hu, I Kriz, Some remarks on Real and algebraic cobordism, K–Theory 22 (2001) 335–366 MR1847399
8 P Hu, I Kriz, The homology of BPO, from: "Recent progress in homotopy theory (Baltimore, MD, 2000)", Contemp. Math. 293, Amer. Math. Soc. (2002) 111–123 MR1887531
9 P Hu, I Kriz, Real cobordism and greek letter elements in the geometric chromatic spectral sequence, Homology Homotopy Appl. 6 (2004) 137–152 MR2061571
10 D C Johnson, W S Wilson, Projective dimension and Brown–Peterson homology, Topology 12 (1973) 327–353 MR0334257
11 P S Landweber, Conjugations on complex manifolds and equivariant homotopy of MU, Bull. Amer. Math. Soc. 74 (1968) 271–274 MR0222890